Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the remedy for night sweats in old lady?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
What to do for night sweats for 73 year old woman
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Gyanshankar Mishra 34 minutes later

Thanks for posting the query on XXXXXXX

After going through your query, I would like to comment the following:

1. You seem to be suffering from GERD (Gastro esophgeal reflux disease, Bronchial asthma & systemic hypertension).

2. Your asthmatic symptoms also require the control of your reflux disease since reflux disease is known to be a trigger of asthma symptoms.

3. As for your night sweats, there is a possibility of it being related to simvastatin. Please consult your physician regarding this.Dose modification or change of medication may be done if it is the cause.

4. Also other causes include infections like tuberculosis. But in absence of other symptoms these are unlikely causes.

5. Do continue your asthma medications.

6. Please do get annual flu shots and 5 yearly pneumocoocal vaccine shots. Consult your doctor for this.This is essential to prevent severe respiratory infection which can be XXXXXXX if they infect.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor